Switch to English Language Passer en langue française Omschakelen naar Nederlandse Taal Wechseln Sie zu deutschen Sprache Passa alla lingua italiana
Members: 71,860   Posts: 1,583,162   Online: 698
      
Results 1 to 6 of 6
  1. #1
    Robert Brummitt's Avatar
    Join Date
    Nov 2004
    Location
    Portland, Oregon
    Shooter
    Large Format
    Posts
    1,043
    Images
    78

    Photographers' Fanfaire 2 November 2-4 2008

    Hello, Greetings and Welcome.

    Portland Photographers’ Forum is hosting its second Photographers’ Fanfaire and photography show at the Buckley Center gallery, University of Portland. Oct 29 to Nov 22. The gallery will be displaying the work of photographers, Martha Casanave, Ron Cronin, Kerry Thalmann, John Wimberley, David Lorenz Winston and Jerry Wolfe. All are National and Internationally known and collected photographers. Plus there will be work from members of the Portland Photographers’ Forum. PPF has a membership of over 50 members and spans three states. To learn more about PPF visit www.portlandphotoforum.org.

    On November 2-4, the Photographers’ Fanfaire will swing into its main events. The photographers mentioned above will be sharing their work, views and ideas. There will be panel discussions on Art & Law, Color photography, Creative thought and a special session on Oregon women photographers from the past to present. Original photographs, books and limited edition lithos will be sold at workshop prices. There will be portfolio reviews and raffles.

    To attend the weekend of Nov 2-4th, the admission is $30 a day or $65 for all three days. The funds from the Fanfaire, goes towards PPF’s Cameras for Students programs. PPF buys used 35mm cameras and lenses, pays for their repair and cleaning to top operation condition then gives them to students of a local high school..

    PPF is a non-profit fine art organization that promotes fine art photography and photographers. Contact Robert Brummitt at 503-614-0161 or robert8x10#hotmail.com.
    Attached Thumbnails Attached Thumbnails PPF gallery show card.jpg   Fanfaire Final AB.jpg  
    "We are what we repeatedly do. Excellence, then, is not an act but a habit"
    Aristotle

  2. #2
    Robert Brummitt's Avatar
    Join Date
    Nov 2004
    Location
    Portland, Oregon
    Shooter
    Large Format
    Posts
    1,043
    Images
    78

    Fanfire is November 2-4 2007!

    The actual dates are November 2-4 2007. Not 2008
    "We are what we repeatedly do. Excellence, then, is not an act but a habit"
    Aristotle

  3. #3
    Robert Brummitt's Avatar
    Join Date
    Nov 2004
    Location
    Portland, Oregon
    Shooter
    Large Format
    Posts
    1,043
    Images
    78

    A taste of what we have in store!

    PORTLAND PHOTOGRAPHER’S FORUM

    PHOTOGRAPHY FANFAIRE NOVEMBER 2-4, 2007

    Oregon Women Photographer’s Presentations

    WHAT IS THE FANFAIRE: It is three days of photography featuring the work of outstanding photographers and authors. It offers a unique opportunity to purchase photography and books. There will be lectures and panel discussions about photography, and in addition to the work of the Women Photographers, other photographers speaking and showing their work will be: Ron Cronin, Kerry Thalmann, John Wimberley, David Lorenz and Jerry Wolfe. The Eloquent Nude: The Love and Legacy of Edward Weston and Charis Wilson will be shown. For a schedule of events see www.portlandphotoforum.org after October 15th.

    SATURDAY NOVEMBER 3RD: Oregon Women Photographers: Significant Contributor’s to the National and International Photography Collections Through Prints and Books. See the schedule attached. In summary, the following women will speak and present their work: Photo-Historian Carole Glauber will speak about Myra Wiggin, Lily White, and Sarah Ladd international known Oregon photographers in the late 1800’s and early 1900’s. Speaking about the process they use and about their work will be: Maro Vandorou, Albumen and Platinum Palladium Prints; Kathleen Malan Thompson, Gum Bichromate Prints; Cheri Hiser , Silver Gelatin Prints; Lorraine Richey and Christine Eagon, Polaroid Transfer Prints; and, Martha Casanave, Cyanotype and Pinhole Prints.

    DATE, PLACE, TIME AND ADMISSION: The Fanfaire will be held in the Buckley Center at the University of Portland, 5000 N. Willamette Blvd. in north Portland on November 2-4th. The per day admission fee is $10 for high school students, $15 for college students and $30 for all others. There is a $65 fee for a three day pass.

    INTENDED AUTIENCE: Students, non-photographers, serious photographers and everyone who enjoys or wants to learn more about photography.

    OBJECTIVES OF THE OREGON WOMEN PHOTOGRAPHER’S PROGRAM:

    1. To outline the history of photography and to show how Oregon Women photographers fit into the history.

    2. To explain the various photographic processes (albumen, platinum / palladium, silver gelatin,etc ) used by the photographers in order to heighten the viewers appreciation and understanding of the photographs they will see at the Fanfaire and at a museum or gallery.

    3. To showcase Oregon Women Photographers (and one from California ) who make photographs using the different processes and to build respect for their work

    HANDOUTS AT OREGON WOMEN PHOTOGRAPHER‘S PROGRAM:

    A little booklet will be available which will include:

    1. A chronological history of photography and a summary of the technical aspects of many of the photographic processes. The processes used by the speakers will be discussed in the paper and by the speakers; and,

    2. A short biography about each speaker and their work which will include contact information, gallery representation, books they have written, museums that own their work, articles about their work and classes they teach in Portland.

    OREGON WOMEN PHOTOGRPAHERS

    Schedule: Saturday Afternoon, November 3rd 2007

    1:00 - 1:15 Welcome

    1:15 - 2:00 Significant Women in the History of Oregon Photography

    Carole Glauber (45 minutes)

    A. Lily White and Sarah Ladd

    B. Myra Wiggins

    Break (15 minutes)

    2:15 - 2:45 Albumen and Platinum / Palladium Prints ---Maro Vandorou (30 minutes)

    2:45 - 3:05 Gum Bichromate Prints --- Kathleen Malan Thompson (20 minutes)

    Break (15 minutes)

    3:20 - 3:40 Silver Gelatin Prints --- Cheri Hiser (20 minutes)

    3:40 - 4:05 Polaroid Transfer Prints --- Christine Eagon and Lorraine Richey (25 minutes)

    Break (15 minutes)

    4:20- 4:45 Cyanotype prints--Martha Casanave and (another person may be added) (25 minutes)

    4:45 - 5:05 Pinhole Prints -- Martha Casanave (20 minutes)

    Stretch Break

    5:05 - 5: 30 Questions

    5: 30 - 6:00 Panel Discussion

    "We are what we repeatedly do. Excellence, then, is not an act but a habit"
    Aristotle

  4. #4
    Don12x20's Avatar
    Join Date
    Jan 2006
    Location
    Pacific Northwest
    Shooter
    ULarge Format
    Posts
    232
    At the September PP meeting, Robert mentioned they'd dropped the 3-day pass to $40.00. Should increase the attendance somewhat,

  5. #5
    Robert Brummitt's Avatar
    Join Date
    Nov 2004
    Location
    Portland, Oregon
    Shooter
    Large Format
    Posts
    1,043
    Images
    78

    Portfolio Reviews by Stu Levy, John Wimberly and Jerry Wolfe

    Portfolio reviews
    During the Portland Photographers’ Forum Photographers Fanfaire, November 2-4th 2007 at the University of Portland, Buckley Center, Photographers Stu Levy, John Wimberley and Jerry Wolfe will be offering low cost Portfolio Reviews. $25 for 30 minutes and special $10 reviews for students.
    This is a great opportunity to have one on one time with three leaders in photography! To help refine your vision, give advice on techniques or just be able to share ideas and thoughts of your work. Stu Levy is in the Sept/Oct issue of View Camera Magazine. John Wimberley and Jerry Wolfe’s work is in several private and public collections.
    Visit these websites to see their work.
    www.seeinglight.com/stulevy.html
    www.johnwimberleyphotography.com and
    www.jwolfephoto.com
    For more information visit www.portlandphotoforum.org or contact Robert Brummitt at 503-614-0161.
    "We are what we repeatedly do. Excellence, then, is not an act but a habit"
    Aristotle

  6. #6
    Robert Brummitt's Avatar
    Join Date
    Nov 2004
    Location
    Portland, Oregon
    Shooter
    Large Format
    Posts
    1,043
    Images
    78

    Here is the Schedule of events for the Fanfaire

    Friday, November 2nd
    Time table Event and speakers

    4pm Start selling tickets and open doors to gallery.
    4:15pm Short film
    4:45pm Welcome and opening statements
    5:00pm Art & Law "Is Your right to take photographs is in serious danger?"
    Attorneys in law Bert Krages and Leonard DuBoff.

    6:00pm Panel discussion "Creativity" Led by John Wimberley
    with Stu Levy, Jerry Wolfe, David Lorenz Winston, Martha Casanave and Lorraine Richey

    7:00pm Film "Eloquent Nude. The love and Legacy of Edward Weston and Charis Wilson"
    End of first day of Fanfaire


    Saturday November 3rd
    Time Table Event and speakers

    8:00am Welcome and opening statements
    8:30am Kerry Thalman: Photographer

    9:30am John Wimberley: Photographer

    10:30am Panel discussion "PR for artists"
    Ray Bidegain, Steven Fey: Photographers and Jennifer Stoots and Colin Jury
    11:45am Lunch break

    1:00-6:00pm Oregon Women photographers from the past to the present
    Significant Women in the History of Oregon Photography
    1:15pm Carole Glauber: Photography writer and historian on
    Lily White and Sarah Ladd and Myra Wiggins
    2:15pm Maro Vandorou: Photographer
    Albumen and Platinum / Palladium Prints
    2:45pm Kathleen Malan Thompson: Photographer
    Gum Dichromate Prints
    15 minute break
    3:20pm Cherie Hiser: Photographer
    Silver Gelatin Prints
    3:40pm Christine Eagon and Lorraine Richey: Photographers
    Polaroid Transfers
    15 minute break
    4:20pm Martha Casanave and (another person may be added):
    Cyanotype prints and Pinhole photography
    10 minute break
    5:00pm Panel Discussion on "Women in Photography then and now?"
    Followed by Q&A session

    6:30pm End of second day of Fanfaire



    Sunday November 4th
    Time Table Events and Speakers
    8:00am
    8:30am Doors open and Open market!

    9:ooam Short film
    9:30am Second segment of Art and Law "copyrights" and Q&A

    11:00am Ron Cronin: Photographer

    12:00pm Student camera donations
    12:15pm Lunch break

    1:00pm Jerry Wolfe: Photographer

    2:00pm David Lorenz Winston: Photographer

    3:00pm Panel discussion Color Photography
    David Lorenz Winston, Kerry Thalmann, Jerry Wolfe and Ron Cronin

    4:00pm Raffle, Closing statements and last chance to buy
    "We are what we repeatedly do. Excellence, then, is not an act but a habit"
    Aristotle



 

APUG PARTNERS EQUALLY FUNDING OUR COMMUNITY:



Contact Us  |  Support Us!  |  Advertise  |  Site Terms  |  Archive  —   Search  |  Mobile Device Access  |  RSS  |  Facebook  |  Linkedin